MAUDE Adverse Event Report: COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIGTRSB60AMT
Medical Device Problem Codes Material Rupture (1546); Failure to Cut (2587); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: sigtrsb60amt, sigtrsb60amt 60mm med thk reinforced rel, (lot #n5j1639y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a gastric procedure, after firing, the two reloads did not perform a complete cut and the reload reinforcement material detached/loosened, with the reinforcement material reported as torn or damaged.New reloads were used to continue the case, and the device was replaced.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24988366
Report Number1219930-2026-02698
Device Sequence Number9535185
Product Code GDW
UDI-Device Identifier10884521717626
UDI-Public(01)10884521717626(17)280831(10)N5J1639Y(20)02
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K173270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGTRSB60AMT
Device Catalogue NumberSIGTRSB60AMT
Device Lot NumberN5J1639Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/24/2026
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown